# SDR 00FDEA00424

- Difficulty date: July 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 43,793 hours, 25,648 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NR 4 LEADING EDGE SLAT WAS FOUND CRACKED AT OTBD ACTUATOR ATTACH RIB.  R&R IAW SRM 57-50-3.
